# SDR SWIA2020033049619

- Difficulty date: February 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Washer
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 192BB HAS MULTIPLE CORRODED DIMPLE WASHERS        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED WING TO BODY FAIRING 192BB DIMPLE WASHERS IAW CRJ 200 SRM.
